Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2023, Vol. 4, Issue 1, Part B


To obtain IBFS of transportation problem through coefficient of variation


Author(s): Ajoy Paul and Vishal Vincent Henry

Abstract: The transportation problem is a linear programming problem in which cost of transportation is reduced. We have developed the new method of finding initial basic feasible solution by calculating the coefficient of variation row or column wise and the result is compared with VAM, LCM and MODI method.

DOI: https://doi.org/10.22271/math.2023.v4.i1b.87

Pages: 98-100 | Views: 308 | Downloads: 111

Download Full Article: Click Here
How to cite this article:
Ajoy Paul and Vishal Vincent Henry. To obtain IBFS of transportation problem through coefficient of variation. Journal of Mathematical Problems, Equations and Statistics. 2023; 4(1): 98-100. DOI: 10.22271/math.2023.v4.i1b.87
Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics

Journal of Mathematical Problems, Equations and Statistics
Call for book chapter